Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 24, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 19, 2008, 6:43 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2008, 6:43 PM CDT (23:43 UTC)
- Expired
- Jun 20, 2008, 12:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Daviess County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 153 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 7:00 PM CDT | FLASH FLOOD | 1 W Gallatin, MO | 6 HIGHWAY TEMPORARILY CLOSED BETWEEN ALTAMONT AND GALLATIN DUE TO WATER RUNNING OVER THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 192346
FFWEAX
MOC061-075-079-081-227-200530-
/O.NEW.KEAX.FF.W.0024.080619T2343Z-080620T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT THU JUN 19 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIESS COUNTY IN NORTH CENTRAL MISSOURI
GENTRY COUNTY IN NORTHWEST MISSOURI
HARRISON COUNTY IN NORTH CENTRAL MISSOURI
WESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI
WORTH COUNTY IN NORTHWEST MISSOURI
* UNTIL 1230 AM CDT
* AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES ONE TO TWO AND A HALF
INCHES OF RAIN HAVE FALLEN ACROSS PORTIONS OF THE WARNED AREA.
ADDITIONAL HEAVY RAINFALL IN EXCESS OF ONE INCH WILL BE POSSIBLE
BEFORE THE STORMS EXIT THE AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALBANY...BETHANY...GALLATIN...STANBERRY...TRENTON...EAGLEVILLE...
GILMAN CITY...GRANT CITY...JAMESPORT...NEW HAMPTON...PATTONSBURG
AND RIDGEWAY.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
A FLASH FLOODING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4057 9379 4026 9377 4016 9361 3996 9349
3996 9377 3978 9377 3979 9421 4003 9421
4005 9439 4012 9461 4046 9461 4058 9464
$$
MAS2 follow-up statements
000
WGUS73 KEAX 200233
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
925 PM CDT THU JUN 19 2008
MOC061-075-079-081-227-200530-
/O.CON.KEAX.FF.W.0024.000000T0000Z-080620T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WORTH MO-DAVIESS MO-GRUNDY MO-GENTRY MO-HARRISON MO-
925 PM CDT THU JUN 19 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HARRISON...GENTRY...
WESTERN GRUNDY...DAVIESS AND WORTH COUNTIES UNTIL 1230 AM CDT...
AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF HEAVY RAIN HAD FALLEN ACROSS THE WARNED AREA. DOPPLER
RADAR ESTIMATED UPWARDS OF TWO INCHES OF RAIN HAD FALLEN ACROSS
PORTIONS OF EASTERN WORTH....HARRISON...DAVIESS...AND SOUTHWESTERN
PORTIONS OF GRUNDY COUNTIES THIS EVENING. THIS HEAVY RAIN HAS CAUSED
THE CLOSURE OF SEVERAL SECONDARY ROADS ACROSS THE WARNING AREA. THE
MOST NOTABLE ROAD CURRENTLY CLOSED IS ROUTE H NEAR GILMAN CITY.
ALTHOUGH HEAVY RAIN HAS ENDED ACROSS THE WARNING AREA AND ADDITIONAL
RAINFALL OVERNIGHT WILL LIKELY REMAIN UNDER ONE QUARTER
INCH...EXCESS RAINFALL FROM EARLIER TONIGHT WILL CONTINUE TO PRODUCE
LOCALIZED FLASH FLOODING ESPECIALLY IN AREAS NEAR STREAMS AND LOW
SPOTS. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING
INCLUDE...ALBANY...BETHANY...GALLATIN...STANBERRY...TRENTON..GILMAN
CITY...GRANT CITY...JAMESPORT...NEW HAMPTON...PATTONSBURG AND
RIDGEWAY.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4057 9379 4026 9377 4016 9361 3996 9349
3996 9377 3978 9377 3979 9421 4003 9421
4005 9439 4012 9461 4046 9461 4058 9464
$$
DUX000
WGUS73 KEAX 200541
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1238 AM CDT FRI JUN 20 2008
MOC061-075-079-081-227-200553-
/O.EXP.KEAX.FF.W.0024.000000T0000Z-080620T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WORTH MO-DAVIESS MO-GRUNDY MO-GENTRY MO-HARRISON MO-
1230 AM CDT FRI JUN 20 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HARRISON...
GENTRY...WESTERN GRUNDY...DAVIESS AND WORTH COUNTIES HAS BEEN ALLOWED
TO EXPIRE...
WHILE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE...AN AREAL
FLOOD WARNING IS NOW IN EFFECT UNTIL 1230 PM TODAY FOR
GENTRY...DAVIESS AND SOUTHWEST HARRISON COUNTIES IN MISSOURI.
LAT...LON 4057 9379 4026 9377 4016 9361 3996 9349
3996 9377 3978 9377 3979 9421 4003 9421
4005 9439 4012 9461 4046 9461 4058 9464
$$
NRRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 5:48 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 19, 5:48 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 548 PM CDT THU JUN 19 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTN FM SRN NE/IA SOUTH TO ERN KS AND WRN MO. TOUGH TO DISCERN PRIMARY TRIGGER...BUT PROFILERS AS WELL AS MOISTURE IMAGERY SUGGESTS A WEAK SHORTWAVE FM SWRN IA TO NERN KS. CHILLY TEMPS ALOFT...WK TO MDT INSTABILITY AND WEAK SHEAR HAS LED TO MARGINALLY SVR STORMS THIS AFTN. THIS TREND WILL LIKELY CONTINUE TO AROUND SUNSET. ANOTHER SHORTWAVE WAS ROUNDING THE RIDGE IN ERN WY AND ERN CO. THIS SHORTWAVE WILL TRACK SE AND MAINLY AFFECT AREAS TO THE WEST OF THE CWA...BUT MAY BE ABLE TO TRIGGER SOME SCT SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT...MAINLY FOR THE SRN CWA. FOR THE LATER PERIODS...PESKY NW FLOW TO PREVAIL THROUGH SATURDAY. WITH LITTLE CAP IN PLACE...ANY WEAK BOUNDARY OR SHORTWAVE WILL TRIGGER SCT SHOWERS AND THUNDERSTORMS. CAN FIND NO SIGNIFICANT SHORTWAVE TO IMPACT THE CWA ON FRIDAY...BUT THERE MAY BE A BOUNDARY IN THE CWA...MOST LIKELY ALONG OR SE OF INTERSTATE 35. WILL HOLD SLIGHT CHC POPS ALONG AND SE OF THE BOUNDARY ON FRIDAY. ANY CONVECTION THAT DEVELOPS WILL LIKELY DISSIPATE EARLY FRIDAY EVENING WITH CONVERGENCE ALONG ANY BOUNDARY BECOMING QUITE WEAK. WILL KEEP SATURDAY DRY...AS TOUGH TO FIND A TRIGGER AT THIS TIME. NEXT SHORTWAVE MAY AFFECT THE CWA SAT NIGHT...BUT CONFIDENCE IN TIMING IS LOW AT THIS TIME. WL INTRODUCE VERY LOW POPS AT THIS TIME. DB MEDIUM RANGE (SUNDAY-THURSDAY) THE UPPER LEVEL FLOW REGIME WILL CONTINUE IN A WEST/NORTHWESTERLY FASHION ACROSS THE CENTRAL CONUS THROUGH THE 7 DAY FORECAST. A SLIGHTLY AMPLIFIED UPPER RIDGE WILL SLIDE EAST EARLY NEXT WEEK ACROSS THE PLAINS. BROAD MID/UPPER RIDGING WILL THEN CONTINUE ACROSS THE WESTERN AND CENTRAL CONUS THROUGH NEXT WEEK. THIS CONTINUES TO BE A CHALLENGING PATTERN AS FAR AS TIMING AND PLACEMENT WITH SHORTWAVE FEATURES MOVING OVER THE RIDGE AND THEN HEADING SOUTHEAST. THE OPERATIONAL MEDIUM RANGE MODELS...IN CONJUNCTION WITH THE GFS ENSEMBLE MEAN...ALL SHOW A SHORTWAVE MOVING THROUGH THE CENTRAL CONUS RIDGE AND ACROSS THE CENTRAL ROCKIES LATE MONDAY. THIS SHORTWAVE IS FORECAST TO IMPACT EASTERN KANSAS AND MISSOURI TUESDAY INTO TUESDAY NIGHT...AND HAVE BUMPED PRECIPITATION PROBABILITIES INTO THE CHANCE CATEGORY FOR MOST AREAS. OTHERWISE KEPT PRECIPITATION IN THE SLIGHT CHANCE CATEGORY FOR THE MIDDLE OF NEXT WEEK WITH THE POSSIBILITY OF ANY GIVEN WEAKNESS IN THE FLOW ABLE TO GENERATE SOME SHOWER/THUNDERSTORM ACTIVITY. AS FOR TEMPERATURES...IT LOOKS TO BE A RATHER PLEASANT START TO NEXT WEEK. SURFACE HIGH PRESSURE WILL SPREAD SOUTH ACROSS THE AREA WITH NEAR NORMAL TEMPERATURES FORECAST. A SLIGHT WARMUP IS EXPECTED BY THE MIDDLE OF NEXT WEEK...BUT TEMPERATURES GENERALLY IN THE 80S FOR HIGHS AND 60S FOR LOWS ARE ANTICIPATED. STOFLET .AVIATION... SCT...MAINLY VFR CONVECTION...WILL CONTINUE IN THE KC METRO TERMINALS UNTIL AROUND 03Z. VFR CONDITIONS ARE EXPECTED THROUGH THE NIGHT. HOWEVER...THERE IS A SMALL WINDOW OF OPPORTUNITY FOR MVFR FOG FM 11-13Z. OTHERWISE...VFR CONDITIONS ARE ONCE AGAIN EXPECTED ON FRIDAY WITH A LOW THREAT OF CONVECTION IN THE AFTERNOON. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 19, 2:36 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 236 PM CDT THU JUN 19 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201945- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 236 PM CDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTHEAST ACROSS EASTERN KANSAS AND MISSOURI. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE UNTIL MIDNIGHT. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE DAY FRIDAY. ALTHOUGH SEVERE WEATHER IS NOT LIKELY...A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. DB
In the hours before
Special weather statement, Jun 19, 6:18 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 618 PM CDT THU JUN 19 2008 MOZ045-046-192345- COOPER-PETTIS- 618 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN PETTIS AND SOUTHWESTERN COOPER COUNTIES UNTIL 645 PM CDT... AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SMITHTON...OR 6 MILES EAST OF SEDALIA... MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL BE NEAR... SMITHTON BY 625 PM CDT. OTTERVILLE BY 645 PM CDT. THE TOWNS OF SEDALIA MEMORIAL AIRPORT AND CLIFTON CITY ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
Special weather statement, Jun 19, 6:26 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 626 PM CDT THU JUN 19 2008 MOZ013-014-021>023-030-031-200000- CALDWELL-CARROLL-CLINTON-DAVIESS-DE KALB-LIVINGSTON-RAY- 626 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT FOR CALDWELL...NORTHEASTERN CLINTON... NORTHERN RAY...NORTHWESTERN CARROLL...SOUTHEASTERN DEKALB...SOUTHERN DAVIESS AND WESTERN LIVINGSTON COUNTIES UNTIL 700 PM CDT... AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF JAMESPORT TO HAMILTON TO CAMERON...MOVING SOUTHEAST AT 35 MPH. THESE STORMS WILL BE NEAR... KINGSTON BY 635 PM CDT. UTICA BY 640 PM CDT. BRAYMER...POLO AND COWGILL BY 645 PM CDT. THE TOWNS OF KIDDER...LOCK SPRINGS...MOORESVILLE...ELMIRA...LUDLOW... DAWN AND KNOXVILLE ARE ALSO IN THE PATH OF THESE STORMS. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. 21
Local storm report, Jun 19, 6:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND GST 1 W GALLATIN 39.91N 93.98W
06/19/2008 E50 MPH DAVIESS MO CO-OP OBSERVER
&&
MRDLocal storm report, Jun 19, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 PM CDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 1 NE SEDALIA 40.54N 93.70W
06/19/2008 MERCER MO EMERGENCY MNGR
SHINGLES BLOWN OFF OF ROOFS IN EASTERN SEDALIA. SCATTERED
POWERLINES ALSO REPORTED DOWN.
&&
DUXLocal storm report, Jun 19, 6:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 1 NE SEDALIA 38.71N 93.22W
06/19/2008 PETTIS MO EMERGENCY MNGR
SHINGLES BLOWN OFF OF ROOFS IN EASTERN SEDALIA. SCATTERED
POWERLINES ALSO REPORTED DOWN.
&&
DUXSpecial weather statement, Jun 19, 6:42 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 642 PM CDT THU JUN 19 2008 MOZ037-038-044-200015- JACKSON-JOHNSON-LAFAYETTE- 642 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN JOHNSON...SOUTHEASTERN JACKSON AND SOUTHWESTERN LAFAYETTE COUNTIES UNTIL 715 PM CDT... AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONE JACK...OR 6 MILES SOUTHEAST OF LAKE LOTAWANA...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN JOHNSON... SOUTHEASTERN JACKSON AND SOUTHWESTERN LAFAYETTE COUNTIES...INCLUDING THE TOWNS OF LONE JACK AND PITTSVILLE. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:45 AM CDT | Areal Flood Advisory | EAX | Holt | 24 hr |
| Jun 19, 3:00 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 15 min |
| Jun 19, 3:13 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 32 min |
| Jun 19, 4:34 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 26 min |
| Jun 19, 4:53 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 22 min |
| Jun 19, 5:06 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 39 min |
| Jun 19, 5:11 PM CDT | Areal Flood Advisory | EAX | Daviess, DeKalb, Gentry, Harrison, Worth | 5 hr |
| Jun 19, 5:37 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 23 min |
| Jun 19, 5:47 PM CDT | Areal Flood Advisory | EAX | Gentry, Nodaway | 6 hr |
| Jun 19, 6:19 PM CDT | Flash Flood Warning | EAX | Jackson, Johnson, Lafayette, Pettis, Ray, Saline | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.